# SDR AALA202410107655

- Difficulty date: October 9, 2024
- Submitted: October 10, 2024
- Operation: Air carrier
- Aircraft: N152AA
- Make and model: Airbus A321-231
- Aircraft serial: 6887
- Aircraft time: 26,713 hours, 10,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK FOUND 4R DOOR ASSIST DAMPER LOW REQUIRES SERVICE. SERVICED 4R DOOR ASSIST DAMPER IAW AMM 52-10-00.
